# SDR UPS04241972

- Difficulty date: February 23, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 50,850 hours, 39,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BROKEN BRACKET AT BS 1223 LBL 36 AFT AIRSTAIRS EQUIP AREA.  REMOVED BROKEN BRACKET IAW OHM 20-50-01.  BRACKET FABRICATED IAW SRM 51-20-01 AND INSTALLED IAW SRM 51-30-02.
